Thanks for the info on lactoferrin. I ordered it off the internet, had to get it from the States.
Please see my post on Candida and the research study. I think the two quotes I have loaded definitely indicate that biofilms are the main cause of problems when someone's body goes out of whack and develops unusual syptoms (eg. body odour) after extended use of antibiotics.
Have you read the Marshall Protocol. Dr Marhsall is a great believer in biofilms and their relation to chronic inflammatory diseases such as Crohn's, CFS, etc etc. His way of dealing with it is to block the vitamin D levels stopping the body's immune system from making the inflamation worse, and then killing the biofilms off very slowly and gradually. He thinks that by swamping your body with antibiotics only kills a certain amount of the bacteria/biofilm, and that some 'resisters' are left dormant, who then breed again once the antibiotics have stopped. So he recommends a small dosage, stopping and starting at regular intervals. Sounds a bit like a fireman putting out a large blaze and some areas smoulder then fire up and they have to keep going back to put these small fires out. I hope this makes sense.
Anyway, I believe the more information we are armed with, the more we can progress towards finding a cure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.